Thanks guys............ Well the Dr told me yesterday that I was in the top 3% of parents who seem to think medications are a cure all and that I needed to stop putting so much focus on the medications, and more on what he can do to change his behavior. Uh. That is all I can say. What the blank. He then tells me in the same breath that difficult child almost went back to the hospital yesterday because he was so out of control and suicidal. Uh. OK then. I certainly won't worry about medications then. Not. difficult child meanwhile tells me that he had tried to sneak out of the window the night before and was going to hang himself with his belt, but a friend stopped him. I just have this fear that my kid is not even going to live at this point. When I talk to difficult child it is clear that his moods are still cycling all over the place, the Dr says the same thing, and knows that is a problem. He is now titrating back up on Lamictal, which will take forever in a million years to get where it needs to be. difficult child is on so many PRNs I can barely understand him when he talks to me - I seriously want him off of those as they are evidently not helping. He sounds like a manic zombie. But there is only so much I can do in any of this - he is 18 - I am 2K miles away - and I am just a parent that has a very small voice in all of this. When I posted for prayers, yesterday they staff had just told him he cannot go back to school until his behavior changed, or talk to the only friend he has made because they are a negative influence on each other. I really thought he would fly through the roof, but he didn't, or hasn't that I know of. I just fear that somehow he will be successful in killing himself. He seems so determined lately. And then I get this bologna about me putting too much emphasis on the medications. OK. We will see. I just wanted to fill you in on the details. If he does have to go back to psychiatric hospital, he can still stay part of this program - which is good. Too much for me to process at this point.